MathSciNet Relay Station
MathSciNet bibliographic data
MR1324812 (96d:60085) 60H10
Kurtz, Thomas G.; Pardoux, Étienne; Protter, Philip Stratonovich stochastic differential equations driven by general semimartingales. Ann. Inst. H. Poincaré Probab. Statist. 31 (1995), no. 2, 351–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement